# SDR HNAA9592503

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925HA
- Make and model: Dhav DHC8102
- Aircraft serial: 111
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: MS3476L833SW
- Condition: Failed
- Location: Nlg
- Part time: 19,783 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3066 - MCO-TLH - AFTER GEAR EXTENSION, THE NOSE GEAR SHOWED UNSAFE.  PERFORMED ALTERNATE GEAR EXTENSION AND LANDED IN TLH WITHOUT INCIDENT.  REMOVED AND REPLACED THE CANNON PLUG FOR THE DRAG STAY SENSOR.  (M)
